# SDR REXA2019060417788

- Difficulty date: May 17, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE OF ACCESS P
ANEL 221ALF IN STA. FS= 280 BETWEEN 11 LBL/RBL AT COCKPIT. (CPIL) TCI 
53-10-219                                                             
"
"SUMMARY: AREA WAS MEASURED AND FOUND WITH DIMENSIONS AS FOLLOW; ORIGIN
AL THICKNESS: 0.063"" MAXIMUM DEPTH: 0.025"" THEREFORE IS OUT LIMITS PER
 CRJ/900 SRM 53-00-00-101-001-A01 PAR. 4 A. IT MUST BE REPLACED PER CR
J900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01. // USED EQUIPMENT: DIAL INDICATOR P/N: 543-783 DATE EXP. 16/JUL/19 N/C:23
80 RCG FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 28
0 BETWEEN 11 LBL/RBL AT COCKPIT. WAS REPLACED PER CRJ900 SRM 51-42-06-
001-001-A01 PAR. 6. D. AND CRJ900 SRM 51-42-21-001-001-A01. PAR. 6    

"
